# SDR 97ZZZM159

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - DURING ROUTINE B-CHECK INSPECTION OF THE NR 1 ENGINE, A 6 INCH CRACK WAS AT THE 12 O'CLOCK POSITION ON THE AFT FLANGE OF THE INTERMEDIATE CASE (FORWARD ENGINE SLING ATTACH POINT).  ENGINE WAS REMOVED FROM THE AIRCRAFT.  (M)
